Alert archive / Massachusetts / Special Weather Statements in 2017

Special Weather Statement, NWS Boston/Norton, MA

August 4, 2017Hampden County, Hampshire County, Massachusetts

NWS Boston/Norton, MA issued this special weather statement at Aug 4, 2017, 1:22 PM EDT for Hampden County, Hampshire County, Massachusetts. It was in force for 53 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2017, 1:22 PM EDT (17:22 UTC)
Expired
Aug 4, 2017, 2:15 PM EDT
In force
53 min
Issued by
NWS Boston/Norton, MA

Counties Hampden County, MA, Hampshire County, MA

The radar

The Albany radar (KENX), 114 km from the middle of the area, began a volume at 17:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 5.4 hours before the alert went out and 104 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2017-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 160 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2017-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 98 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
160 J/kg
Mixed-layer CIN
-119 J/kg
Mixed-layer LCL
892 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
98 m²/s²
0-3 km storm-relative helicity
116 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

118 
WWUS81 KBOX 041722
SPSBOX

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
122 PM EDT FRI AUG 4 2017
 
CTZ002-003-MAZ008>011-041815-
Hartford CT-Tolland CT-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Hampshire MA-
122 PM EDT FRI AUG 4 2017

...Thunderstorms with heavy rainfall will impact northwestern 
Tolland...northern Hartford...Hampshire...southern Franklin and 
Hampden Counties ...

At 118 PM EDT, Doppler radar was tracking a cluster of thunderstorms 
from southwest Massachusetts extending  into northwest Hartford 
county Connecticut.  These storms will move northeast and result in 
dangerous cloud to ground lightning...heavy rain and some brief poor 
drainage street flooding.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Amherst, Windsor,
Northampton, Agawam, West Springfield, Simsbury, Ludlow, Bloomfield,
Avon, South Hadley, Easthampton, Longmeadow, Suffield, East
Longmeadow and Belchertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4227 7300 4236 7302 4244 7270 4241 7270
      4243 7249 4241 7248 4241 7244 4200 7238
      4177 7301 4180 7302 4180 7296 4182 7294
      4188 7295 4190 7291 4197 7289 4197 7303
      4204 7301 4204 7305
TIME...MOT...LOC 1718Z 227DEG 19KT 4217 7275 

$$

Frank

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this special weather statement went out at Aug 4, 10:21 AM EDT, 3 hours 1 minute earlier.

Area forecast discussion, Aug 4, 10:21 AM EDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Taunton MA
1021 AM EDT Fri Aug 4 2017

.SYNOPSIS...
Most locations will be dry this afternoon, but widely scattered
thunderstorms will occur across western Connecticut and western
and northern Massachusetts. A cold front crosses the region
Saturday with showers and thunderstorms becoming more numerous
beginning late tonight into Saturday. A few of the storms may be
strong and accompanied by gusty winds, heavy rain and small
hail. The heat and humidity will break Saturday night and Sunday
as the cold front pushes offshore, giving way to a beautiful
day Sunday with low humidity and mild temperatures. An active
weather pattern continues next week with low pressure delivering
the threat of rain Monday. A drying trend likely develops Tue
and continues into Wed and Thu with an airmass that will feature
mild days and cool nights.

&&

.NEAR TERM /UNTIL 7 PM THIS EVENING/...

10 AM Update...

Main issue for this afternoon is determining extent of
convection. Suspect there could be scattered thunderstorms ahead
of a dry tongue of mid level air moving south to north. High
resolution models place the focus more towards the western and
northern portions of the forecast area. With light upper level
winds and relatively high precipitable waters, we may once again
encounter isolated cells very heavy rain and isolated flooding.
Most of the forecast area, however, is expected to remain dry.
We anticipate any convection to diminish quickly after about 5
or 6 pm as that mid level dry air envelopes the entire forecast
area.

Temperatures look to be generally on track with very limited
adjustments needed. Winds have been freshened up but remain
relatively light through today. There should be a sea breeze
component along the south coast and may also be a SE sea breeze
along portions of the MA east coast.

7 AM update...

Very moist southwest flow aloft across the region with SPC
mesoanalysis showing PWATs up to 1.7 inches across southern New
England. Thus not much is required to trigger shower
development. MLcapes up to 500 j/kg across western CT into
western MA. Therefore best chance for shower development likely
over this region with activity weakening as it moves northeast
and exits this moisture rich airmass. Given the lack of forcing
for ascent, this afternoon convection will likely be focused
across the high terrain where differential heating contributes
to development.

Low clouds cover the entire region at 7 am along with patchy
dense fog mainly focused across the outer Cape and Nantucket.
This low level moisture will lift into a higher CU/SCU deck by
midday. Previous forecast captures these details nicely so no
wholesale changes with this update. Earlier discussion below.

================================================================
Convection, although taking most of the night, has finally
dissipated across New England and portions of upstate NY thanks
to loss of overall instability. However, high dwpts and onshore
flow has developed a widespread band of lower stratus which has
reached the Mass Pike and may shift a bit further N before it
begins dissipating with diurnal mixing through the morning.

This combination of clouds and subtle rise in heights through
the morning should mitigate refiring of convection initially.
However, high K-values (33-35)and rising sfc dwpts will once
again allow SB CAPE values to approach 1000-1500j/kg as clearing
occurs away from the S shoreline. As upstream strong synoptic
forcing and equatorward entrance region of upper lvl jet
coincide, expecting bulk of activity to occur there, mainly
across W NY/PA. Given this lack of forcing afternoon convective
activity should be somewhat limited to the higher terrain,
mainly areas of W MA and CT where terrain enhancement can force
initiation as there is an otherwise lack of synoptic forcing.
This upstream strong convection looks to also usurp some of the
mid-upper lvl moisture, and force slight downstream subsidence
late today-this evening. Diminishing K-values and bufkit
soundings support this. Therefore, have POPs actually dropping
through the late afternoon and evening hours. Higher low lvl
winds support better movement last evenings convection.

Otherwise, another warm/humid day with several locations
reaching the low 80s once again. Dwpts in the upper 60s and low
70s will once again make it feel quite humid.

&&

.SHORT TERM /7 PM THIS EVENING THROUGH 6 AM SATURDAY/...
Late afternoon/evening convection should dissipate with the loss
of diurnal heating initially, especially as drier air moves in
aloft and gives way to stronger convection across NY. This
suggests a lull initially.

In the meantime low lvl trapped low lvl moisture beneath the
modest subsidence should yield an area of low clouds especially
across the interior. Agree with previous forecaster that this
will be dominant over fog as low lvl winds should remain
elevated enough to mix out fog away from the immediate S coast.
Marine layer/fog offshore could advect onto S coastal locations
but these will remain somewhat limited further N thanks to the
aforementioned mixing potential. Still will need to monitor for
localized fog headline as some very dense fog is possible with
the marine later.

Toward daybreak, noticing a strong theta-e ridge building into
the W MA/CT hills which will be coincident with a rise in CAPE
values to nearly 1000j/kg by 12Z. Synoptic forcing becomes
stronger through the late night hours as upper lvl jet- streak
orients best divergent center into New England and cold front
approaches from the W. Could see the development of early AM
convection mainly across W MA/CT. Modest shear (0-6km values
near 40 kt) may make up the difference in somewhat lackluster
lapse rates and low clouds initially. Therefore, could see a
round of early TSRA/SHRA moving into the W through the early AM
hours. Low risk for severe given the increased shear and forcing
suggesting better storm organization. Low risk for downdraft
winds as primary severe threat along with heavy rain thanks to
high PWATS.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Highlights...

* Warm & humid Saturday with scattered thunderstorms, a few strong
  to severe possible with gusty winds/heavy rain & small hail
* Delightful weather Sunday with mild temps and low humidity
* Active weather pattern continues with threat of rain Mon/Mon night
* Dry weather returns late Tue - Thu with mild days and cool nights

Saturday...

Anomalous and vigorous closed low over WI this morning takes on a
negative tilt and then moves across southern Ontario and Quebec
Saturday. It's attending cold front will sweep across the region
Sat. This is an anomalous system for early Aug with very strong wind
fields/jet dynamics, up to 40-45 kt of 0-6km shear and 100 kt jet
streak at 250 mb with LFQ crossing our region. Thus very strong
synoptic scale forcing for early Aug. Classic high shear/low cape
environment.

Models offering MUcapes on the order of 600-1200 j/kg Sat. While
these numbers are marginal mid level lapse rates increase to about 6-
6.5c/km in response to strong height falls across the area. Severe
weather forecast will hinge on amount of instability that
materializes. Convection is expected to be located over eastern
NY/western New England border by 12z Sat. This will likely result in
plenty of convective debris cloud across the region in addition to
some low clouds as well. This will limit how much atmosphere will
destabilize. However dilemma is given very strong synoptic scale
forcing not much instability will be necessary for a strong
response. This is evident by models trying to spin up weak wave of
low pres along the front as it passes thru the region. This results
in model 0-1km shear on the order of 20-30 kt Sat afternoon. This
low level shear combined with dew pts in the 60s to near 70 and
fairly low LCLs and the presence of a low level boundary/front
increases the risk (albeit low) for a brief tornado Sat. The risk is
low as many mesoscale processes have to come together but the large
scale environment is somewhat favorable. Given the above attributes
will include gusty winds, heavy rain (PWATs +1 SD above climo) and
hail to the forecast.

Otherwise Sat looks to be a warm day with highs around 80 and humid
as dew pts remain in the 60s to near 70.

Sunday...

Cold front sweeps across the region Sat evening with a very dry and
cool airmass overspreading the region. Temps early Sunday morning
likely in the 50s outside the urban areas and the immediate
coastline. However temps will recover Sunday in response to plenty
of Aug sunshine. 850 temps only around +10C buy model soundings
indicate blyr mixing beyond 800 mb and downslope WNW up to 20-25 mph
will yield highs of 75-80. Real gem of a day with these comfortable
temps and dew pts falling into the 40s courtesy of deep blyr mixing.

Monday...

Active weather pattern continues as Great Lakes/Northeast trough
reloads with new jet energy diving into this long wave trough. Wave
of low pres approaches from the southwest and it's rain shield
overspreads the region from west to east Mon afternoon and into mon
night. PWATs climb to +1 standard deviations above climo. This deep
layer moisture combined with good synoptic scale lift should give
way to a soaking rain to the region with the potential for 1+ rain
totals. Clouds, rain and onshore winds will result in cool temps
with highs only 70-75, 60s across the higher terrain.

Tuesday thru Thursday...

Deterministic and ensemble guidance suggest a drying trend this
period with low pres exiting early Tue and high pres building in
from the Great Lakes. Below normal heights will result in temps
cooler than normal. However still pleasant with mild days and cool
nights expected.

&&

.AVIATION /14Z FRIDAY THROUGH TUESDAY/...
Forecaster Confidence Levels...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...

7 AM update...

No major changes from previous TAF issuance. Isolated
shower/T-storm just about anywhere this morning, then becoming
more focused across western MA/CT this afternoon. LIFR-IFR in
fog across Cape Cod and Islands slowly improves and should be
MVFR-VFR by early afternoon. Earlier discussion below.

=================================================================

Today...Moderate confidence. Conditions should continue to
improve as the fog burns off under a relatively strong August
sun. Conditions should become VFR most areas by 15Z but perhaps
2 to 3 hours later along portions of the Cape and Islands.
Scattered SHRA/TSRA mainly mid to late afternoon, mainly western
CT and MA north and west of ORH.

Tonight...Moderate confidence.
Dropping down to widespread IFR-LIFR once again with respect to
CIGs with some lowered VSBYs in fog. SHRA/TSRA possible mainly
west of the CT valley toward daybreak.

KBOS Terminal...Moderate confidence.
VFR today into tonight. Widely scattered SHRA/TSRA will likely
remain W and N of the terminal. Mainly S winds but think there
will probably be a SE sea breeze mid day through mid or late
afternoon, shifting back to predominantly S by evening. IFR
CIGS will likely redevelop tonight.

KBDL Terminal...Moderate confidence.
Conditions will continue to improve to VFR by late this
morning. There is a risk of an afternoon SHRA or TSR early
through mid afternoon. IFR CIGS developing again tonight.

Outlook /Saturday through Tuesday/...

Saturday...moderate confidence.

Mainly a mix of IFR-MVFR in scattered showers and T-storms. Some
storms may be strong with gusty winds, heavy rain and small hail.
Areas of fog possible during the morning.

Sunday...high confidence.

VFR, dry runways and modest west wind 15-20 kt.

Monday...moderate confidence.

VFR to start but lowering to MVFR-IFR late and especially Mon night
in rain.

Tuesday...moderate confidence.

Morning rain possible followed by a drying trend. IFR-MVFR in the
morning trending toward VFR.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

Low - less than 30 percent.
Moderate - 30 to 60 percent.
High - greater than 60 percent.

Short Term /through Tonight/...High confidence.

Southerly flow continues. Today gusts 20-24 kt are possible at
times especially across the E waters although 15-20 kt gusts are
likely across all waters. Seas offshore remain at or below 4 ft
with waves near shore up to 2 ft possible at times. Although
conditions generally remain below small craft advisory
thresholds, this could be somewhat problematic to some smaller
boats. Otherwise, early morning fog dissipated but then returns
late tonight, with very low visibilities especially across the
southern and southeastern waters.

Outlook /Saturday through Tuesday/...high confidence on trends but
lower on exact timing and details.

Saturday...

Modest SSW winds ahead of a strong cold front that will be
accompanied by scattered showers. A few strong storms possible.
Patchy fog may limit vsby esp in the morning.

Sunday...

Fabulous boating weather with dry conditions, good vsby and west
winds 15-20 kt, strongest near shore.

Monday...

Low pres approaches from the west with winds becoming SE. Vsby
lowering in rain.

Tuesday...

Improving conditions as low pres moves out to sea.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...None.
MA...None.
RI...None.
MARINE...None.

&&

SYNOPSIS...Nocera/Doody/Thompson
NEAR TERM...Doody/Thompson
SHORT TERM...Doody
LONG TERM...Nocera
AVIATION...Nocera/Doody/Thompson
MARINE...Nocera/Doody
Hazardous weather outlook, Aug 4, 4:48 AM EDT, 8 hours 34 minutes before
Hazardous Weather Outlook
National Weather Service Taunton MA
448 AM EDT Fri Aug 4 2017

CTZ002>004-MAZ002>024-026-RIZ001>008-050900-
Hartford CT-Tolland CT-Windham CT-Western Franklin MA-
Eastern Franklin MA-Northern Worcester MA-Central Middlesex MA-
Western Essex MA-Eastern Essex MA-Western Hampshire MA-
Western Hampden MA-Eastern Hampshire MA-Eastern Hampden MA-
Southern Worcester MA-Western Norfolk MA-Southeast Middlesex MA-
Suffolk MA-Eastern Norfolk MA-Northern Bristol MA-
Western Plymouth MA-Eastern Plymouth MA-Southern Bristol MA-
Southern Plymouth MA-Barnstable MA-Dukes MA-Nantucket MA-
Northern Middlesex MA-Northwest Providence RI-
Southeast Providence RI-Western Kent RI-Eastern Kent RI-Bristol RI-
Washington RI-Newport RI-Block Island RI-
448 AM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for northern Connecticut, all of
Massachusetts except Berkshire County, and Rhode Island.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few strong thunderstorms are possible Saturday. The main threats
will be strong to damaging winds and locally heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ230>237-250-251-254>256-050900-
Boston Harbor-Cape Cod Bay-Nantucket Sound-Vineyard Sound-
Buzzards Bay-Rhode Island Sound-Narragansett Bay-Block Island Sound-
Coastal waters east of Ipswich Bay and the Stellwagen Bank National
Marine Sanctuary-Massachusetts Bay and Ipswich Bay-
Coastal waters from Provincetown MA to Chatham MA to Nantucket MA
out 20 nm-
Coastal Waters extending out to 25 nm South of Marthas Vineyard and
Nantucket-
Coastal Waters from Montauk NY to Marthas Vineyard extending out to
20 nm South of Block Island-
448 AM EDT Fri Aug 4 2017

This Hazardous Weather Outlook is for Massachusetts and Rhode
Island coastal waters.

.DAY ONE...Today and Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

A few strong thunderstorms are possible Saturday with the main
threats being strong winds and very heavy rainfall.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

For the latest updates...please visit our webpage at
www.weather.gov/boston

You can follow us on Facebook at
www.facebook.com/NWSBoston

You can follow us on Twitter at
@NWSBoston

In the hours before

Local storm report, Aug 4, 9:43 AM EDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TAUNTON MA
943 AM EDT FRI AUG 04 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     FLASH FLOOD      HEATH                   42.67N  72.83W
08/03/2017                   FRANKLIN           MA   TRAINED SPOTTER

            ROWE ROAD WASHED OUT IN SEVERAL PLACES.

0715 PM     FLASH FLOOD      HEATH                   42.67N  72.83W
08/03/2017                   FRANKLIN           MA   TRAINED SPOTTER

            BROOK EXCEEDED CULVERT FLOODING A SECTION OF ROUTE 8A

0730 PM     FLASH FLOOD      ROWE                    42.70N  72.90W
08/03/2017                   FRANKLIN           MA   CO-OP OBSERVER

            SIDE OF ROADS WASHED OUT

&&

LEC
Special weather statement, Aug 4, 12:07 PM EDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
1207 PM EDT FRI AUG 4 2017

CTZ002-MAZ003-008>011-041645-
Hartford CT-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Franklin MA-Eastern Hampshire MA-
1207 PM EDT FRI AUG 4 2017

...Strong Thunderstorms moving across southern Berkshire County in
Massachusetts and Litchfield County in Connecticut...

At 1202 PM EDT, Doppler radar was tracking strong thunderstorms over
Litchfield County in Connecticut and southern Berkshire County in
Massachusetts, moving northeast at 25 mph. These storms will reach
the Interstate 91 corridore around 1 PM impacting the greater
Springfield area.

Winds in excess of 30 mph will accompany these storms.

Locations impacted include...
Westfield, Holyoke, Northampton, Agawam, West Springfield, Simsbury,
Easthampton, Suffield, Windsor Locks, Granby, Canton, Southwick,
Southampton, East Granby, Williamsburg, Huntington, Hartland,
Russell, Westhampton and Granville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Get indoors when this storm approaches. Winds may be strong enough
to produce minor damage, such as a few downed branches along with
some heavy downpours.

&&

LAT...LON 4215 7307 4215 7303 4227 7300 4231 7300
      4231 7303 4232 7304 4244 7269 4194 7263
      4188 7294 4190 7291 4197 7289 4197 7303
      4204 7301 4204 7305 4207 7307
TIME...MOT...LOC 1602Z 239DEG 23KT 4204 7314

AED
Special weather statement, Aug 4, 1:22 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Taunton MA
122 PM EDT FRI AUG 4 2017

CTZ002-003-MAZ008>011-041815-
Hartford CT-Tolland CT-Western Hampshire MA-Western Hampden MA-
Eastern Hampden MA-Eastern Hampshire MA-
122 PM EDT FRI AUG 4 2017

...Thunderstorms with heavy rainfall will impact northwestern
Tolland...northern Hartford...Hampshire...southern Franklin and
Hampden Counties ...

At 118 PM EDT, Doppler radar was tracking a cluster of thunderstorms
from southwest Massachusetts extending  into northwest Hartford
county Connecticut.  These storms will move northeast and result in
dangerous cloud to ground lightning...heavy rain and some brief poor
drainage street flooding.

Locations impacted include...
Springfield, Chicopee, Enfield, Westfield, Holyoke, Amherst, Windsor,
Northampton, Agawam, West Springfield, Simsbury, Ludlow, Bloomfield,
Avon, South Hadley, Easthampton, Longmeadow, Suffield, East
Longmeadow and Belchertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive through flooded roads or underpasses. Avoid low lying
areas near small streams.

Frequent lightning was occurring. Lightning can strike far away from
the storm. Go inside a building or vehicle. Wait at least 30 minutes
until after the storm has passed to resume outdoor activities.

&&

LAT...LON 4227 7300 4236 7302 4244 7270 4241 7270
      4243 7249 4241 7248 4241 7244 4200 7238
      4177 7301 4180 7302 4180 7296 4182 7294
      4188 7295 4190 7291 4197 7289 4197 7303
      4204 7301 4204 7305
TIME...MOT...LOC 1718Z 227DEG 19KT 4217 7275

Frank

The office that day

Everything else NWS Boston/Norton, MA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 3, 8:36 PM EDTSpecial Weather StatementBOXFranklin24 min
Aug 3, 9:04 PM EDTSpecial Weather StatementBOXFranklin41 min
Aug 3, 9:50 PM EDTSpecial Weather StatementBOXFranklin40 min
Aug 3, 10:29 PM EDTSpecial Weather StatementBOXFranklin61 min
Aug 4, 12:07 PM EDTSpecial Weather StatementBOXHampden38 min
Aug 4, 2:31 PM EDTSpecial Weather StatementBOXHampden44 min
Aug 4, 2:48 PM EDTSpecial Weather StatementBOXWorcester42 min
Aug 4, 1:35 PM EDTSpecial Weather StatementBOX25 min
Aug 4, 2:04 PM EDTSpecial Weather StatementBOX41 min

Nearby

Special Weather Statements in Massachusetts, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.